Authors: Chajda, Ivan
Šešelja, Branimir
Tepavčević, Andreja 
Title: Weak congruence identities at 0
Journal: Novi Sad Journal of Mathematics - NSJOM
Volume: 32
Issue: 2
First page: 75
Last page: 88
Issue Date: 1-Jan-2002
Rank: M51
ISSN: 1450-5444
The aim of the paper is to investigate some local properties of the weak congruence lattice of an algebra, which is supposed to possess the constant 0, or a nullary term operation. Lattice identities are restricted to the zero blocks of weak congruences. In this way, a local version of the CEP, and local modularity and distributivity of the weak congruence lattices are characterized. In addition, local satisfaction by weak congruences of some general lattice identities is proved.
Keywords: congruence distributivity at 0 | weak congruences | local properties of congruences
Publisher: Faculty of Science, University of Novi Sad

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.